# SDR AALA202505216811

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 93,189 hours, 12,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND CEILING EMERGENCY LIGHT BETWEEN SEATS 3A/4D INOP (MARKED). MAINTENANCE REPLACED LIGHT BULB EMER. LIGHT BETWEEN SEAT 3A/4D IAW AMM 33-51-00.
